Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 6, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Mar 31, 2014, 12:24 PM MST for 5 counties in Arizona. It took effect at Apr 1, 2014, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 12:24 PM MST (19:24 UTC)
- In effect from
- Apr 1, 2014, 11:00 AM MST
- Expired
- Apr 1, 2014, 6:43 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 58 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 7.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3012 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WWUS75 KTWC 311924 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1224 PM MST MON MAR 31 2014 AZZ507>509-512-513-010500- /O.NEW.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE... CANELO HILLS 1224 PM MST MON MAR 31 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS ON TUESDAY...WITH THE STRONGEST WINDS OCCURRING TUESDAY AFTERNOON. THE WINDS WILL THEN DIMINISH TUESDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
321 WWUS75 KTWC 010351 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 851 PM MST MON MAR 31 2014 AZZ507>509-512-513-011200- /O.CON.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE... CANELO HILLS 851 PM MST MON MAR 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS ON TUESDAY...WITH THE STRONGEST WINDS OCCURRING TUESDAY AFTERNOON. THE WINDS WILL THEN DIMINISH TUESDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
805 WWUS75 KTWC 011352 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 652 AM MST TUE APR 1 2014 AZZ507>509-512-513-012200- /O.CON.KTWC.WI.Y.0006.140401T1800Z-140402T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...CHIRICAHUA NM...BISBEE... CANELO HILLS 652 AM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS TODAY...WITH THE STRONGEST WINDS OCCURRING THIS AFTERNOON. THE WINDS WILL THEN DIMINISH THIS EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. HIGHER WIND SPEEDS WILL OCCUR ACROSS THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
452 WWUS75 KTWC 012200 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 300 PM MST TUE APR 1 2014 AZZ507>509-512-513-020600- /O.NEW.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ /O.CON.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD... CHIRICAHUA NM...BISBEE...CANELO HILLS 300 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL DECREASE EARLY THIS EVENING AND INCREASE AGAIN DURING THE LATE MORNING ON WEDNESDAY. THESE WINDS WILL THEN DIMINISH WEDNESDAY EVENING. * WINDS...TONIGHT SOUTHWESTERLY WINDS AROUND 25 MPH WITH GUSTS NEAR 35 MPH. ON WEDNESDAY WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. HIGHER WIND SPEEDS WILL OCCUR IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
690 WWUS75 KTWC 020143 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 643 PM MST TUE APR 1 2014 AZZ507>509-512-513-020945- /O.CAN.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/ /O.CON.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD... CHIRICAHUA NM...BISBEE...CANELO HILLS 643 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY FOR THIS EVENING. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE AGAIN DURING THE LATE MORNING ON WEDNESDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING WEDNESDAY EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH WEDNESDAY. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 31, 8:50 AM MST, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 31, 8:50 AM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 850 AM MST MON MAR 31 2014 .SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES WILL OCCUR AGAIN TODAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY. VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR HEADING INTO NEXT WEEKEND. && .DISCUSSION...GENERALLY CLEAR SKIES TODAY WILL ALLOW AREA TO TAP INTO THE BREEZY MID LEVEL WINDS. THAT BEING SAID DON'T EXPECT WINDS AT THE SAME LEVEL AS YESTERDAY. TOMORROW WILL BE THE BIG WIND DAY AS THE SYSTEM OFF THE WEST COAST SLIDES INTO THE AREA. THIS SYSTEM WILL ALSO ADVECT SOME MOISTURE INTO THE AREA WEDNESDAY...THOUGH LOOKS TO BE MAINLY NORTH OF TUCSON. THIS WILL ALLOW FOR WEDNESDAY TO ALSO BE ANOTHER BREEZY WIND DAY. PRECIP CHANCES WEDNESDAY LOOK TO BE FAIRLY LIMITED SO WILL PROBABLY BE LOWERING POPS WITH THE AFTERNOON PACKAGE. WEDNESDAY NIGHT INTO THURSDAY LOOKS TO HAVE A DECENT CHANCE NORTHEAST OF TUCSON AS THE SYSTEM EJECTS OUT...SO WILL PROBABLY ONLY MAKE MINOR EDITS TO THOSE POPS. SEE BELOW FOR FURTHER DETAILS ON THE FORECAST AND FIRE WEATHER CONDITIONS. && .AVIATION...VALID THRU 01/18Z. SKC-SCT CLOUDS ABOVE 20K FT AGL THRU TUESDAY MORNING. SURFACE WIND THIS AFTERNOON AND EARLY THIS EVENING SWLY/WLY 12-20 KTS WITH GUSTS TO 25-30 KTS. THE STRONGEST WIND WILL BE E OF KTUS AND IN THE VICINITY OF THE KDUG/KSAD TERMINALS. SURFACE WIND WILL DIMINISH AROUND 02Z-04Z TUESDAY TO MOSTLY LESS THAN 10 KTS AND CONTINUE INTO TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR THE ALPINE RANGER DISTRICT AS WELL AS ACROSS SOUTHERN COCHISE COUNTY. THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING GUSTY WINDS TO MUCH OF SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF FIRE WEATHER ZONES 146 AND 148. THUS...A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING. MOISTURE IS EXPECTED TO INCREASE WEDNESDAY AND TEMPERATURES WILL BE COOLER VERSUS TUESDAY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE STILL FORECAST TO OCCUR EAST OF A CLIFTON TO BISBEE LINE. THUS...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY FOR THIS AREA. THE BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS SYSTEM WILL OCCUR FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING...MAINLY FROM TUCSON EAST. DRY CONDITIONS WILL THEN PREVAIL THURSDAY INTO SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY. PLEASE NOTE THAT THE NEW FIRE WEATHER ZONES WILL BECOME EFFECTIVE ON TUESDAY APRIL 1ST. FOR MORE INFORMATION ON THIS PLEASE REFER TO THIS URL: HTTP://WWW.NWS.NOAA.GOV/OM/NOTIFICATION/SCN14-09TWC_FIRE_ZONES.HTM && .PREV DISCUSSION /ISSUED AT 250 AM MST/...A CLEAR SKY PREVAILED ACROSS SRN AZ UNDER FAST ZONAL FLOW ALOFT. FOR TODAY THE AREA WILL BE IN BETWEEN SYSTEMS SO EXPECT A SUNNY TO MOSTLY SUNNY DAY WITH HIGHS NEAR WHAT OCCURRED ON SUNDAY. ALTHOUGH PRESSURE GRADIENT RELAXES JUST A SMIDGE WILL SEE AFTERNOON BREEZES...ESPECIALLY FROM TUCSON EAST. FIRE WEATHER CONCERNS ADDRESSED IN FIRE WEATHER SECTION BELOW. TUESDAY AND WEDNESDAY...BREEZY TO LOCALLY WINDY BOTH DAYS AS PACIFIC SYSTEM APPROACHES THE AREA TUESDAY AND PASSES THROUGH THE STATE ON WEDNESDAY. AGAIN FIRE WEATHER CONCERNS ARE ADDRESSED IN THE FIRE WEATHER SECTION BELOW. MAY SEE A FEW SHOWERS IN THE WHITES WEDNESDAY AFTERNOON...BUT BEST CHANCES FOR PRECIPITATION FROM TUCSON EAST WILL BE WEDNESDAY NIGHT INTO EARLY THURSDAY. SNOW LEVELS WEDNESDAY NIGHT WILL RANGE FROM 5500 FEET IN THE WHITES TO 8000 FEET FAR SE COCHISE COUNTY. LITTLE TO NO ACCUMULATION IS EXPECTED. HIGHS TUESDAY WILL BE 1-7 DEGREES COOLER THAN TODAY WITH BIGGEST CHANGES OCCURRING FROM TUCSON WEST. COOLER YET ON WEDNESDAY WITH HIGHS 4 TO 8 DEGREES COOLER THAN TUESDAY. THURSDAY...DRY WITH LESS WIND. COOLER EAST TO SLIGHTLY WARMER WEST. FRIDAY AND SATURDAY...NEXT PACIFIC SYSTEM TO PASS THROUGH THE AREA WILL BRING ANOTHER ROUND OF GUSTY WINDS AND THE POTENTIAL FOR PRECIPITATION. CURRENT FORECAST HAS SLIGHT CHANCE OF SHOWERS UP IN THE WHITES. SUNDAY...CONFIDENCE LOW AS ECMWF HAS HANG BACK TROF OVER THE AREA WHILE THE GFS HAS UPPER RIDGE BUILDING IN THE FROM THE WEST. ECMWF HAS HIGHS IN THE 60S TO LOWER 70S WHILE GFS HAS HIGHS IN THE 70S TO LOWER 80S. AT THIS TIME LEANED TOWARD GFS. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING TODAY FROM 1 PM TO 7 PM FOR AZZ146-148 (ALPINE RANGER DISTRICT IN FIRE WEATHER ZONE 146 AND SE PORTIONS OF FIRE WEATHER ZONE 148). FIRE WEATHER WATCH TUESDAY FROM 11 AM TO 8 PM FOR AZZ146-148 (SOUTHERN TWO-THIRDS OF FIRE WEATHER ZONE 146 AND EASTERN TWO-THIRDS OF FIRE WEATHER ZONE 148) FIRE WEATHER WATCH WEDNESDAY FROM 11 AM TO 8 PM FOR AZZ148 (MAINLY EAST OF A CLIFTON TO BISBEE LINE) VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 10 hr | |
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 30 hr | |
| Mar 31, 2:42 AM MST | Red Flag Warning | TWC | 16 hr | |
| Mar 31, 12:53 PM MST | Red Flag Warning | TWC | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.